# SDR CA150121007

- Difficulty date: January 20, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 23,342 hours
- Engine: Pwa PT6A41
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Chip Detector
- Part number: 304595102
- Condition: Cracked
- Location: Rgb
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A CHIP DETECTOR INSPECTION IT WAS FOUND THAT ONE OF THE POLES ON THE CHIP DETECTOR WAS CRACKED. THE CHIP DETECTOR WAS REPLACED WITH A SERVICEABLE UNIT.
